# SDR YENA2023081600950

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 74,671 hours, 26,905 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2598, SDQ-JFK. 'SHORTLY AFTER TAKE OFF WE GOT CAT III DUAL UNDER INOP SYS AND CAT III SINGLE ONLY ON THE OTHER SIDE; NO FAULTS ON PFR. PERFORMED AFS TEST PER AMM 22-96-00. FOUND FMGC 1&2 FAULT RESET FMGC 1&2. AFS TEST PASS AFTER RESET SEE THE FOLLOWING ITEM FOR CAT III TEST. ACCOMPLISHED LAND CAT III TEST PER MM 22-97-00 TEST OK A/C APPROVED FOR CAT III OPERATION.'
